Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 245617, 12 pages
http://dx.doi.org/10.1155/2009/245617
Research Article

Automorphisms of Regular Wreath Product 𝑝 -Groups

Department of Theoretical and Applied Mathematics, University of Akron, Akron, OH 44325-4002, USA

Received 12 July 2009; Revised 5 November 2009; Accepted 6 November 2009

Academic Editor: Alexander Rosa

Copyright © 2009 Jeffrey M. Riedl. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jeffrey M. Riedl, “Automorphisms of Regular Wreath Product -Groups,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 245617, 12 pages, 2009. https://doi.org/10.1155/2009/245617.